| Model Number |
IPN048997 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported "tube is cracked or broken during the procedure.Clinicians need to open a new box and waste product".No patient harm or injury reported.Patient condition reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one bronchial swivel connector from unit 5-16039 et tube, sher-i-bronch, ls , 39 fr for investigation.The tube was not returned.The returned connector was visually examined with and without magnification.Visual examination revealed that the connector was broken on the 15mm connector side.The swivel valve is a component purchased from a supplier.A non-conformance has been opened at the manufacturing site to further investigate swivel connectors breaking at the 15mm connector side.